# SDR DALA2025112408534

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,539 hours, 29,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND EMERGENCY LIGHTS AT ROWS 35-42 INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK M735 PER B757 AMM 33-51. (7353798)
